Back
 JAMP  Vol.3 No.9 , September 2015
Qualitative Properties of Solutions of a Doubly Nonlinear Reaction-Diffusion System with a Source
Abstract: In this paper, we study properties of solutions to doubly nonlinear reaction-diffusion systems with variable density and source. We demonstrate the possibilities of the self-similar approach to studying the qualitative properties of solutions of such reaction-diffusion systems. We also study the finite speed of propagation (FSP) properties of solutions, an asymptotic behavior of the compactly supported solutions and free boundary asymptotic solutions in quick diffusive and critical cases.
Cite this paper: Aripov, M. and Sadullaeva, S. (2015) Qualitative Properties of Solutions of a Doubly Nonlinear Reaction-Diffusion System with a Source. Journal of Applied Mathematics and Physics, 3, 1090-1099. doi: 10.4236/jamp.2015.39135.
References

[1]   Samarskii, A.A., Galaktionov, V.A., Kurdyumov, S.P. and Mikhailov, A.P. (1995) Blow-Up in Quasilinear Parabolic Equations. Berlin, 4, Walter de Grueter, 535.
http://dx.doi.org/10.1515/9783110889864

[2]   Aripov, M. (2000) Asymptotic of the Solution of the Non-Newton Polytropical Filtration Equation. Journal of Applied Mathematics and Mechanics, 80, 767-768.

[3]   Aripov, M. (1988) Method of the Standard Equation for the Solution of the Nonlinear Value Problem. Fan, Tashkent, 137 p.

[4]   Aripov, M. and Sadullaeva, Sh.A. (2013) To Properties of the Equation of Reaction Diffusion with Double Nonlinearity and Distributed Parameters. Journal of Siberian Federal University. Mathematics & Physics, 6, 157-167.

[5]   Aripov, M. and Sadullaeva, Sh.A. (2010) To Solutions of One No Divergent Type Parabolic Equation with Double Nonlinearity. Progress in Analysis and Its Applications, 12-18.

[6]   Aripov, M. and Muhammadiev, J. (1999) Asymptotic Behavior of an Automodel Solutions for One System of Quasilinear Equations of Parabolic Type Romania. Buletini Stiintific, Seria Matematicasi Informatica, No. 3, 19-40.

[7]   Aripov, M., Khaydarov, A. and Sadullaeva, Sh.A. (2007) Numerical Modeling of Some Processes in a Nonlinear Moving Media. J. Source of Knowledge, No. 1, 20-26.

[8]   Martynenko, A.V. and Tedeev, A.F. (2007) The Cauchy Problem for a Quasilinear Parabolic Equation with a Source and Inhomogeneous Density. Computational Mathematics and Mathematical Physics, 47, 238-248.
http://dx.doi.org/10.1134/S096554250702008X

[9]   Martynenko, A.V. and Tedeev, A.F. (2008) On the Behavior of Solutions to the Cauchy Problem for a Degenerate Parabolic Equation with Inhomogeneous Density and a Source. Computational Mathematics and Mathematical Physics, 48, 1145-1160.
http://dx.doi.org/10.1134/S0965542508070087

[10]   Tedeyev, A.F. (2004) Conditions for the Existence and Nonexistence of a Compact Support in Time of Solutions of the Cauchy Problem for Quasilinear Degenerate Parabolic Equations. Siberian Mathematical Journal, 45, 189-200.
http://dx.doi.org/10.1023/b:simj.0000013021.66528.b6

[11]   Martinenko, A.V. and Shramenko, V.N. (2010) Estimate of solutions of the Cauchy Problem near the Time of Exacerbation for a Quasilinear Parabolic Equation with a Source and a Variable Density. Nonlinear Boundary Value Problems, 20, 104-115.

[12]   Zheng, P., Mu, Ch., Liu, D., Yao, X. and Zhou, Sh. (2012) Blow-Up Analysis for a Quasilinear Degenerate Parabolic Equation with Strongly Nonlinear Source. Abstract and Applied Analysis, 2012, Article ID: 109546, 19 p.

[13]   Dimova, S.N., Kastchiev, M.S., Koleva, M.G. and Vasileva, D.P. (1995) Numerical Analysis of the Blow-Up Regimes of Combustion of Two-Component Nonlinear Heat-Conducting Medium. Journal of Computational Mathematics and Mathematical Physics, 35, 380-399.

[14]   Kurduomov, S.P., Kurkina, E.S. and Telkovskaya, O.V. (1989) Blow-Up in Two Componentional Environment. Mathematical Modeling, 1, 34-50.

[15]   Escobedo, M. and Herrero, M.A. (1991) Boundedness and Blow up for a Semi Linear Diffusion Reaction System. Journal of Differential Equations, 89, 176-192.
http://dx.doi.org/10.1016/0022-0396(91)90118-S

 
 
Top